| Catalog Number |
367326 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using one bd vacutainer® push button blood collection set, there was a blood leakage from holder connection.There was no health impact or consequence reported.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital d.2b medical device type: one additional code applies; jka a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 09-jun-2025.Investigation summary : bd received seven photos and one sample for investigation.The customer photos depict a device with blood leakage between the male and female luer.Additionally, the sample underwent a functional test for leakage around the male/female luer connection and passed, as there was no defect to the female luer or pbbcs assembly.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: leakage.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description